# SDR 638LJ112403

- Difficulty date: November 24, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N638LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 038
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 189111
- Part serial: 1891095
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,567 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 39,000 FEET, A BANG WAS HEARD FOLLOWED BY LT ENGINE SHUTDOWN AND ILLUMINATION OF BOTH LT ENGINE COMPUTER LIGHTS AND OIL PRESSURE DROP.  MFG NOTIFIED.  INITIAL EVALUATION REVEALED NO MECHANICAL DAMAGE OR DEFECTS NOTED  TO ENGINE ASSY.  DOWNLOAD AND INTERROGATION OF EDU INDICATED THE PROBABLE CAUSE TO BE POSSIBLE ELECTRONIC FUEL CONTROL FAILURE.  RESTART WAS ATTEMPTED ALTHOUGH UNSUCCESSFUL, AIRCRAFT WAS DIVERTED AND SINGLE ENGINE LANDING WAS ACCOMPLISHED UNEVENTFULLY.  (EA11200402145)
